# SDR CA100819012

- Difficulty date: January 6, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA 46-350P
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 89137041
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT SENT IN FROM JCAB REGISTERED ACFT.  ENGINE MOUNT IS CURRENT REVISION OF THE 89137-002 ENGINE MOUNT WITH "1 PIECE" ACTUATOR ATTACHMENT PIECE. ACFT IS NOT INCLUDED IN INSP IAW SB 1103C.  REF FAILURES OF PARTS 89137-002, 89137-02, 89137-41, 84010-02, 84010-002 FOR SIMILAR FAILURES.
